1
TITLE: The free idempotent generated locally inverse semigroup  Full Text
AUTHORS: Luis Oliveira ;
TYPE: Article, PUBLISHED: 2018, SOURCE: SEMIGROUP FORUM, VOLUME: 96, ISSUE: 3
INDEXED IN: WOS
2
TITLE: A Munn tree type representation for the elements of the bifree locally inverse semigroup  Full Text
AUTHORS: Luis Oliveira ;
TYPE: Article, PUBLISHED: 2017, SOURCE: MONATSHEFTE FUR MATHEMATIK, VOLUME: 183, ISSUE: 4
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
3
TITLE: A family of varieties of pseudosemilattices  Full Text
AUTHORS: Luis Oliveira ;
TYPE: Article, PUBLISHED: 2015, SOURCE: SEMIGROUP FORUM, VOLUME: 91, ISSUE: 1
INDEXED IN: WOS CrossRef
IN MY: ORCID
4
TITLE: On the question of embedding a semigroup into a semiband  Full Text
AUTHORS: Luis Oliveira ;
TYPE: Article, PUBLISHED: 2014, SOURCE: SEMIGROUP FORUM, VOLUME: 88, ISSUE: 3
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
5
TITLE: ON THE VARIETY OF STRICT PSEUDOSEMILATTICES
AUTHORS: Auinger, K; Oliveira, L ;
TYPE: Article, PUBLISHED: 2013, SOURCE: STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA, VOLUME: 50, ISSUE: 2
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
6
TITLE: Ideal extensions of locally inverse semigroups
AUTHORS: Francis J Pastijn; Luis Oliveira ;
TYPE: Article, PUBLISHED: 2008, SOURCE: STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA, VOLUME: 45, ISSUE: 3
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
7
TITLE: Rees matrix covers and the translational hull of a locally inverse semigroup  Full Text
AUTHORS: Francis J Pastijn; Luis A Oliveira ;
TYPE: Article, PUBLISHED: 2008, SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 36, ISSUE: 9
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
8
TITLE: Models for free pseudosemilattices  Full Text
AUTHORS: Luis Oliveira ;
TYPE: Article, PUBLISHED: 2007, SOURCE: ALGEBRA UNIVERSALIS, VOLUME: 56, ISSUE: 3-4
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
9
TITLE: Maximal dense ideal extensions of locally inverse semigroups  Full Text
AUTHORS: Pastijn, FJ; Oliveira, L ;
TYPE: Article, PUBLISHED: 2006, SOURCE: SEMIGROUP FORUM, VOLUME: 72, ISSUE: 3
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
10
TITLE: A solution to the word problem for free pseudosemilattices  Full Text
AUTHORS: Oliveira, L ;
TYPE: Article, PUBLISHED: 2004, SOURCE: SEMIGROUP FORUM, VOLUME: 68, ISSUE: 2
INDEXED IN: WOS
Page 1 of 2. Total results: 11.